It’s not uncommon to experience nausea when taking creatine. While it’s usually fairly mild and goes away pretty quickly, there are some steps and tips you can follow if you want know how how to get rid of nausea from creatine. In this post, we’ll cover the causes of creatine-induced nausea and share some tips on how to make it more tolerable. So if you’re struggling with sickness, read for some helpful advice.
1. Take A Break From Creatine
A lot of people experience nausea when they first start taking creatine. This is because your body isn’t used to having extra creatine. The best way to eliminate this nausea is to take a break from creatine for a few days. After a week or so, you can retake it and start at a lower dose than you were previously taking, and nausea should be gone. If it’s still there, you can try a different brand of creatine or speak to your doctor about it. But most of the time, nausea disappears after a few days.
2. Drink Plenty Of Fluids
Dehydration is one of the leading causes of nausea, so it’s essential to ensure that you stay adequately hydrated when taking creatine. Drink plenty of water throughout the day, and increase your intake if you’re sweating or urinating frequently. You can also try adding some electrolytes to your water, such as salt or potassium, to help replenish lost nutrients. If you’re still nauseous, try taking a small amount of creatine with some food or juice. This can help to settle your stomach and make the creatine more tolerable. Remember, if you’re feeling sick, listening to your body and taking a break from training until you feel better is essential.
3. Take An Anti-Nausea Medication
One of the best ways to combat nausea from creatine is to take an anti-nausea medication like meclizine or Dramamine. This will help relieve discomfort and make it easier to continue taking creatine. If you’re unable to take medication or if smaller meals and more fluids haven’t helped, you can try a few other things. For example, the Ginger root is a natural remedy that relieves nausea. You can also try lying down and closing your eyes, as this can help to lessen the sensation of nausea.
4. Eat Small Meals More Often
If you’re feeling nauseous after taking creatine, one of the best things you can do is to eat smaller meals more often throughout the day. This will help your body better digest the creatine and may help to reduce any nausea you’re feeling. Eating smaller meals also prevents your stomach from becoming too full, aggravating nausea. So if you’re looking for a way to eliminate creatine-related nausea, try eating smaller meals more frequently. You may find that it makes all the difference.
5 – Try A Different Brand
Another way to potentially alleviate the issue is to switch brands and see if that makes a difference. Different batches of creatine can have different effects on people, so it’s worth trying a new brand to see if it makes you feel any better.
If you’re still experiencing nausea after switching brands, you may be allergic to creatine or have some other issue. In that case, it’s best to consult a doctor to find out what’s causing the problem.
6 – See A Doctor If Your Nausea Is Severe
If you’re still feeling nauseous after trying all of the above tips, or if your nausea is severe, it’s essential to see a doctor. Severe nausea can be a sign of a serious medical condition, so it’s best to get checked out by a professional to be safe.
Benefits Of Taking Creatine
While creatine can cause nausea, and there are ways to treat the issue, it’s also important to note that it’s a safe and widely researched supplement.
Creatine has been shown to have numerous benefits for athletes and weightlifters. It is a safe supplement that has been widely researched and has been shown to increase muscle mass, strength, and power.
Creatine also helps to reduce fatigue and improve recovery from exercise. In addition, creatine has been shown to improve brain function and protect against age-related cognitive decline, making it an excellent supplement for seniors.
Overall, creatine is an effective supplement that can help athletes and weightlifters to achieve their goals.
How To Get Rid Of Nausea From Creatine: Wrap Up
So, if you’re experiencing nausea from creatine, try one of these methods to help get rid of it. And remember, even though creatine is widely researched to be an extremely safe supplement, as with anything, always consult your doctor before starting a new supplement routine. Have you ever experienced nausea from taking creatine? If so, what method did you use to get rid of it? I hope you found this article helpful, and thanks for reading it!